# SDR DALA2016012000644

- Difficulty date: January 13, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 56,223 hours, 30,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BEAM CORRODED.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-60-02, FIG 9.
